Loading...
Loading...

Go to the content (press return)

Acta arithmetica

Total activity: 1
ISSN
0065-1036 Open in new window
Publisher
Institute of Mathematics, Polish Academy of Sciences

Scientific and technological production

1 to 1 of 1 results
 
  • Rational points on twists of X-0(63)  Open access

     Bruin, N.; Fernández, J.; Gonzalez, J.; Lario, J.-C.
    Acta arithmetica
    Vol. 126, num. 4, p. 361-385
    DOI: 10.4064/aa126-4-6
    Date of publication: 2007-04
    Journal article
    Loading...
    Access to the full text